Family Life & Relationships <
Health & fitness
11/03/2016 at 23:51
hi, sorry I don't know if this is the right place to post this as I'm new on here. Just wanting some advice /opinions if possible. Started bc pill five weeks ago, four weeks after having my son. Within a week had bleeding, much like period. Dr said this could be normal due to body adjusting to hormones in pill. This bleeding lasted a week , continued taking bc pill until end of pack. Had expected withdrawal bleed during seven day break, which again lasted about is a week. A week after that had finished (today) I have started bleeding again. I should. Add that I did not start new pack of bc pill because it caused problems with my anti convulsant medication. Do you think the bleeding is due to unsettled hormones from the. Pill? Could it be my period? Or could it be something else? Would be grateful for any help. Thanks.
12/03/2016 at 09:55
Sounds like a period could be because of unsettled hormones too
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.